# SDR CALA2023030900669

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757*
- Aircraft serial: 27296
- Aircraft time: 104,045 hours, 24,600 cycles
- System (JASC): 5200 · Doors
- Part: Bearing
- Part number: NA
- Condition: None
- Location: Door 1r
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R VERY DIFFICULT TO ARM GIRT BAR BINDING DURING ARM/DISARM.  FOUND FORWARD ROD END BEARING ASSY SHEARED BETWEEN GIRT BAR MECHANISM AND DOOR LOWER TORQUE TUBE.  REMOVED ROD END BEARING ASSY.  REF IPC 52-11-20-20A ITEMS 290 & 295. INSTALLED NEW SERVICEABLE ROD END BEARING ASSY ITEMS 290 & 295 REF. IPC 52-11-20-20A.  VERIFIED ADJUSTMENT OF GIRT BAR MECHANISM.  GIRT BAR MOVES SMOOTHLY.  LUBED FLOOR FITTINGS. REF AMM 52-11-25-825-001. C/W RII REQUIREMENTS
